Seuraa
Dr. Afshan Batool
Dr. Afshan Batool
Assistant professor
Vahvistettu sähköpostiosoite verkkotunnuksessa fjwu.edu.pk
Nimike
Viittaukset
Viittaukset
Vuosi
Fixed Point of Almost Contraction in b‐Metric Spaces
M Iqbal, A Batool, O Ege, M Sen
Journal of Mathematics 2020 (1), 3218134, 2020
332020
Fixed Point of Generalized Weak Contraction in b‐Metric Spaces
M Iqbal, A Batool, O Ege, M de la Sen
Journal of Function Spaces 2021 (1), 2042162, 2021
232021
Generalized φ-weak contractive fuzzy mappings and related fixed point results on complete metric space
A Batool, T Kamran, SY Jang, C Park
J. Comput. Anal. Appl 21 (4), 729-737, 2016
112016
Hyers–Ulam stability of functional inequalities: a fixed point approach
A Batool, S Nawaz, O Ege, M de la Sen
Journal of Inequalities and Applications 2020, 1-18, 2020
72020
Recent Developments in Iterative Algorithms for Digital Metrics
A Shaheen, A Batool, A Ali, HA Sulami, A Hussain
Symmetry 16 (3), 368, 2024
42024
Generalized Hyers–Ulam stability of ρ-functional inequalities
S Nawaz, A Bariq, A Batool, A Akgül
Journal of Inequalities and Applications 2023 (1), 135, 2023
32023
A new modified iterative scheme for finding common fixed points in Banach spaces: application in variational inequality problems
S Rezapour, M Iqbal, A Batool, S Etemad, T Botmart
AIMS Mathematics 8 (3), 5980-5997, 2023
32023
A faster iterative scheme for common fixed points of G-nonexpansive mappings via directed graphs: application in split feasibility problems
M Iqbal, A Batool, A Hussain, H Al-Sulami
AIMS Mathematics 9 (5), 11941-11957, 2024
22024
A novel scheme of k-step iterations in digital metric spaces
T Botmart, A Shaheen, A Batool, S Etemad, S Rezapour
AIMS Math 8, 873-886, 2023
22023
Functional inequalities in matrix Banach spaces
S Nawaz, A Batool, MA Zia, C Park
Journal of Fixed Point Theory and Applications 21, 1-9, 2019
22019
Fuzzy Fixed Point Theorems in S-Metric Spaces: Applications to Navigation and Control Systems
M Iqbal, A Batool, A Hussain, H Alsulami
Axioms 13 (9), 650, 2024
12024
Stability of functional inequality in digital metric space
S Nawaz, MK Hassani, A Batool, A Akgül
Journal of Inequalities and Applications 2024 (1), 111, 2024
12024
Fixed point approximation of nonexpansive mappings and its application to delay integral equation
T Ishtiaq, A Batool, A Hussain, H Alsulami
Journal of Inequalities and Applications 2025 (1), 1-17, 2025
2025
Generalized Wardowski type contractive mappings in b-metric spaces and some fixed point results with applications in optimization problem and modeling biological ecosystem
M Iqbal, A Batool, A Hussain, H Al Sulami
PloS one 19 (12), e0313033, 2024
2024
Convergence and stability analyses of a novel iterative scheme
S Nawaz, K Rafique, A Batool, Z Mahmood, T Muhammad
Modern Physics Letters B, 2550005, 2024
2024
Fixed point approximation of multi-valued non-expansive mappings in uniformly convex Banach spaces via AR-iteration
S Nawaz, K Rafique, A Batool, Z Mahmood, T Muhammad
Modern Physics Letters B, 2450495, 2024
2024
Non-intrusive reduced-order model for time-dependent stochastic partial differential equations utilizing dynamic mode decomposition and polynomial chaos expansion
S Wang, A Batool, X Sun, X Pan
Chaos: An Interdisciplinary Journal of Nonlinear Science 34 (7), 2024
2024
GENERALIZED WARDOWSKI TYPE CONTRACTIVE MAPPINGS IN b-METRIC SPACE WITH APPLICATIONS
A Batool, M Iqbal
Authorea Preprints, 2023
2023
Research Article Fixed Point of Generalized Weak Contraction in b-Metric Spaces
M Iqbal, A Batool, O Ege, M de la Sen
2021
Research Article Fixed Point of Almost Contraction in b-Metric Spaces
M Iqbal, A Batool, O Ege, M de la Sen
2020
Järjestelmä ei voi suorittaa toimenpidettä nyt. Yritä myöhemmin uudelleen.
Artikkelit 1–20